# SDR SWIA200819578

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 16,540 hours, 14,412 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6498 - CAPTAIN'S WINDSHIELD HAS SEVERAL SMALL CRACKS.  REPLACED CAPTAIN'S WINDSHIELD IAW 56-11-01.  OPS TEST GOOD, P/N 601R33033-13, S/N OFF 01183H2346.
